# SDR USAASB99014

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: V1211
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FWA - FLT 1177 - EN ROUTE FROM BWI TO ORD AT FL310, ONE OF THE FLIGHT ATTENDANTS ADVISED THE COCKPIT CREW THAT THERE WERE FUMES IN THE CABIN AND THE FUMES WERE IRRITATING THE PASSENGERS.  AN EMERGENCY DECLARED AND FLT DIVERT TO FWA.  THE FUMES DISSIPATED ON DESCENT WHEN THE CREW SHUT DOWN ONE OF THE PACKS.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  TWENTY-FOUR PASSENGERS COMPLAINED OF THROAT IRRITATION AND WERE SEEN BY PARAMEDICS.  MAINTENANCE ACCOMPLISHED A VISUAL INSPECTION OF THE RIGHT AND LEFT AIR CONDITIONING BAYS AND ASSOCIATED COMPONENTS.  NO DEFECTS WERE NOTED.  REMOVED AND REPLACED THE RIGHT AND LEFT WATER SEPARATOR BAGS PER MM 21-51-41.  OPERATIONAL CHECK GOOD.  (M)
